Double check your medicine labels; don’t double up on acetaminophen

Double check your medicine labels; don't double up on acetaminophen
You know when cold and flu season has arrived. The temperature
drops, and you can hear sniffles and sneezes everywhere you go.
You see over-the-counter (OTC) medicine aisles at neighborhood
pharmacies and grocery stores quickly fill with people buying
cough syrup, throat lozenges, and nas…
continue reading

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s